Galactorroe en gynaecomastie als bijwerkingen van geneesmiddelen
Open

02-12-1993
R.H.B. Meyboom, J. Assies, P.M.L.A. van den Bemt en G.H.P. de Koning

Galactorrhoea and gynaecomastia as frequent side effects of drugs.

- Galactorrhoea or gynaecomastia are common and innocent phenomena, especially in certain age groups. Sometimes, however, they are secondary to serious diseases such as hormone producing tumours. Furthermore, a wide variety of drugs may in different ways induce galactorrhoea or gynaecomastia. A good knowledge of these drugs may prevent unnecessary anxiety and investigations. In spite of an abundance of often anecdotal reports scattered in the literature, little information is available on the identity of the most important drugs causing galactorrhoea or gynaecomastia in medical practice. The country-wide network of regional centres for intensified adverse drug reactions reporting of the Netherlands Pharmacovigilance Foundation LAREB can provide useful information on these and other side effects.